Alert archive / New Mexico / Red Flag Warnings in 2008

Red Flag Warning 65, NWS Albuquerque, NM

June 10, 200812 counties in New Mexico

NWS Albuquerque, NM issued this red flag warning at Jun 10, 2008, 3:00 PM MDT for 12 counties in New Mexico. It took effect at Jun 11, 2008, 10:00 AM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 10, 2008, 3:00 PM MDT (21:00 UTC)
In effect from
Jun 11, 2008, 10:00 AM MDT
Expired
Jun 11, 2008, 8:00 PM MDT
In force
10 hr
Issued by
NWS Albuquerque, NM

Counties Bernalillo County, NM, Catron County, NM, Cibola County, NM, Harding County, NM, McKinley County, NM, Rio Arriba County, NM, San Juan County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM, Valencia County, NM

The radar

The Albuquerque radar (KABX), 34 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.0 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2008-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2008-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4400 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KABQ 102100
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 PM MDT TUE JUN 10 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING FOR STRONG WINDS AND LOW HUMIDITIES FOR ALL OF NORTH AND
CENTRAL NEW MEXICO...

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM MDT WEDNESDAY
FOR STRONG WINDS AND LOW HUMIDITIES FOR ALL OF NORTH AND CENTRAL
NEW MEXICO...

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING FOR STRONG WINDS AND LOW HUMIDITIES FOR THE
NORTHEAST HIGHLANDS AND ADJACENT PLAINS...THE EAST CENTRAL
PLAINS..AND PORTIONS OF THE CENTRAL MOUNTAIN CHAIN...

.DEEPENING SURFACE LOW PRESSURE OVER THE TEXAS PANHANDLE COMBINED
WITH A WEATHER SYSTEM SWEEPING FROM THE FOUR CORNERS EASTWARD TO
SOUTHEAST COLORADO ON WEDNESDAY WILL INCREASE SOUTHWEST WIND SPEEDS
RAPIDLY WEDNESDAY MORNING. DRY CONDITIONS IN PLACE WILL COMBINE
WITH STRONG WINDS ON WEDNESDAY...AND AN ASSOCIATED COLD FRONT
SWEEPING FROM NORTHWEST TO SOUTHEAST DURING THE DAY...TO PRODUCE
WIDESPREAD DANGEROUS FIRE WEATHER CONDITIONS THROUGH LATE
WEDNESDAY EVENING. A TRAILING COLD FRONT LYING ALONG INTERSTATE 40
FROM THE CENTRAL MOUNTAIN CHAIN EASTWARD TO THE TEXAS LINE ON
THURSDAY WILL FOCUS WINDS AND INCREASE WIND SPEEDS LOCALLY FOR THE
NORTHEAST HIGHLANDS AND ADJACENT PLAINS...THE EAST CENTRAL
PLAINS...AND PORTIONS OF THE CENTRAL MOUNTAINS TO PRODUCE
DANGEROUS FIRE WEATHER CONDITIONS FOR THURSDAY. 

NMZ103-104-107-108-111400-
/O.UPG.KABQ.FW.A.0062.080611T1600Z-080612T0400Z/
/O.NEW.KABQ.FW.W.0065.080611T1600Z-080612T0400Z/
/O.NEW.KABQ.FW.A.0063.080612T1600Z-080613T0300Z/
/O.CON.KABQ.FW.W.0064.000000T0000Z-080611T0400Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
300 PM MDT TUE JUN 10 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING FOR STRONG WINDS AND LOW HUMIDITIES...

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM MDT WEDNESDAY
FOR STRONG WINDS AND LOW HUMIDITIES... 

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING FOR STRONG WINDS AND LOW HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 10 PM MDT WEDNESDAY. A
FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH
IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. THE
FIRE WEATHER WATCH FOR WEDNESDAY HAS BEEN REPLACED BY A RED FLAG
WARNING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED ON
WEDNESDAY...AND ARE FORECAST TO OCCUR ON THURSDAY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

$$

NMZ105-111400-
/O.UPG.KABQ.FW.A.0062.080611T1600Z-080612T0400Z/
/O.NEW.KABQ.FW.W.0065.080611T1600Z-080612T0400Z/
/O.CON.KABQ.FW.W.0064.000000T0000Z-080611T0400Z/
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
300 PM MDT TUE JUN 10 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING FOR STRONG WINDS AND LOW HUMIDITIES...

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM MDT WEDNESDAY
FOR STRONG WINDS AND LOW HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 10 PM MDT WEDNESDAY.
THE FIRE WEATHER WATCH FOR WEDNESDAY HAS BEEN REPLACED BY THIS RED
FLAG WARNING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

NMZ101-102-106-109-111400-
/O.UPG.KABQ.FW.A.0062.080611T1600Z-080612T0400Z/
/O.NEW.KABQ.FW.W.0065.080611T1600Z-080612T0400Z/
/O.CON.KABQ.FW.W.0064.000000T0000Z-080611T0400Z/
NEW MEXICO FIRE WEATHER ZONE 101
NORTHWEST PLATEAU/FARMINGTON BLM/ABZ-
NEW MEXICO FIRE WEATHER ZONE 102
NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
300 PM MDT TUE JUN 10 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING FOR STRONG WINDS AND LOW HUMIDITIES...

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM MDT WEDNESDAY
FOR STRONG WINDS AND LOW HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 10 PM MDT WEDNESDAY.
THE FIRE WEATHER WATCH FOR WEDNESDAY HAS BEEN REPLACED BY THIS RED
FLAG WARNING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

SHY
3 follow-up statements
000 
WWUS85 KABQ 111319
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
719 AM MDT WED JUN 11 2008

...RED FLAG WARNING REMAINS IN EFFECT THIS MORNING UNTIL 10 PM
MDT THIS EVENING OVER ALL OF NORTHERN AND CENTRAL NEW MEXICO FOR
STRONG WINDS AND LOW HUMIDITIES...

...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY MORNING THROUGH
EARLY THURSDAY EVENING FOR THE EAST SLOPES OF THE CENTRAL MOUNTAIN
CHAIN WESTWARD TO A LINE FROM CLAYTON TO TUCUMCARI TO FORT SUMNER
FOR STRONG WINDS AND LOW HUMIDITIES...

.STRONG WINDS ALOFT WILL MIX DOWN TO THE SURFACE BY MID MORNING
TODAY...WITH STRONGER WINDS EXPECTED THAN YESTERDAY. SINCE
HUMIDITY RECOVERY WAS WEAK LAST NIGHT...LOOK FOR HUMIDITIES TO
CRATER EARLY TODAY WITH A RED FLAG WARNING IN EFFECT FOR ALL AREAS
FROM MID MORNING UNTIL 10 PM MDT. SHIFTING WIND DIRECTIONS AND
EXTREME HAINES INDICES WILL ALSO ENHANCE THE FIRE WEATHER THREAT
TODAY...AS A COOL FRONT DROPS FROM NORTHWEST TO SOUTHEAST ACROSS
THE FORECAST AREA. AFTER ANOTHER NIGHT OF WEAK HUMIDITY
RECOVERIES...STRONG WEST WINDS AND CRITICALLY LOW HUMIDITIES ARE
EXPECTED TO RETURN TO THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN
AND EASTERN PLAINS THURSDAY. A FIRE WEATHER WATCH REMAINS IN
EFFECT FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN WESTWARD
TO A LINE FROM CLAYTON TO TUCUMCARI TO FORT SUMNER FROM MID
THURSDAY MORNING UNTIL 10 PM MDT THURSDAY EVENING.

NMZ103-104-107-108-112130-
/O.CON.KABQ.FW.W.0065.080611T1600Z-080612T0400Z/
/O.CON.KABQ.FW.A.0063.080612T1600Z-080613T0300Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
719 AM MDT WED JUN 11 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
10 PM MDT THIS EVENING...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING WEST OF A LINE FROM CLAYTON TO TUCUMCARI
TO FORT SUMNER...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH REMAINS IN EFFECT FROM 10 AM TO 10 PM MDT TODAY. A
FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR ALL OF THE NORTHEAST
HIGHLANDS...FOR ALL OF THE SANDIA/MANZANO AND GALLINAS
MOUNTAINS...AND FOR THE NORTHEAST AND EAST CENTRAL PLAINS WEST OF
A LINE FROM CLAYTON TO TUCUMCARI TO FORT SUMNER. THIS FIRE
WEATHER WATCH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY
EVENING. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED ON
WEDNESDAY...AND ARE FORECAST TO OCCUR ON THURSDAY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

$$

NMZ101-102-105-106-109-112130-
/O.CON.KABQ.FW.W.0065.080611T1600Z-080612T0400Z/
NEW MEXICO FIRE WEATHER ZONE 101
NORTHWEST PLATEAU/FARMINGTON BLM/ABZ-
NEW MEXICO FIRE WEATHER ZONE 102
NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
719 AM MDT WED JUN 11 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
10 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH REMAINS IN EFFECT FROM 10 AM TO 10 PM MDT TODAY.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

44
000 
WWUS85 KABQ 112105
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
305 PM MDT WED JUN 11 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
OVER ALL OF NORTHERN AND CENTRAL NEW MEXICO DUE TO STRONG WINDS
AND LOW HUMIDITIES...

...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY FOR THE NORTH
CENTRAL MOUNTAINS...EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN
WESTWARD TO A LINE FROM CLAYTON TO TUCUMCARI TO FORT SUMNER FOR
STRONG WINDS AND LOW HUMIDITIES...

.CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH THE REST
OF THE AFTERNOON INTO THE EARLY EVENING ACROSS THE ENTIRE FORECAST
AREA. CRITICAL FIRE WEATHER CONDITIONS WILL SHRINK IN AREAL
COVERAGE AND DURATION ON THURSDAY AS THE STRONGEST WINDS SHIFT
NORTHWARD. THE MAIN FOCUS AREA WILL BE FOUND ACROSS PORTIONS OF
THE NORTH CENTRAL MOUNTAINS...INTERSTATE 25 CORRIDOR BETWEEN PECOS
TO RATON AS WELL AS THE INTERSTATE 40 CORRIDOR BETWEEN EDGEWOOD TO
SANTA ROSA. 

NMZ103-104-107-108-120200-
/O.EXT.KABQ.FW.W.0065.000000T0000Z-080612T0200Z/
/O.CON.KABQ.FW.A.0063.080612T1600Z-080613T0300Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
305 PM MDT WED JUN 11 2008

...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 8 PM MDT THIS
EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY
MORNING THROUGH THURSDAY EVENING. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER WILL CONTINUE
TODAY AND WILL BE POSSIBLE ON THURSDAY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH.

$$

NMZ102-120200-
/O.EXA.KABQ.FW.A.0063.080612T1600Z-080613T0300Z/
/O.EXT.KABQ.FW.W.0065.000000T0000Z-080612T0200Z/
NEW MEXICO FIRE WEATHER ZONE 102
NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ-
305 PM MDT WED JUN 11 2008

...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT THURSDAY. THE RED FLAG WARNING
IS NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER WILL CONTINUE TO
OCCUR THE REST OF TODAY AND WILL BE POSSIBLE ON THURSDAY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

$$

NMZ101-105-106-109-120200-
/O.EXT.KABQ.FW.W.0065.000000T0000Z-080612T0200Z/
NEW MEXICO FIRE WEATHER ZONE 101
NORTHWEST PLATEAU/FARMINGTON BLM/ABZ-
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
305 PM MDT WED JUN 11 2008

...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 8 PM MDT THIS
EVENING. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$
50
000 
WWUS85 KABQ 120212
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
812 PM MDT WED JUN 11 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY FOR THE NORTH
CENTRAL MOUNTAINS...EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN
WESTWARD TO A LINE FROM CLAYTON TO TUCUMCARI TO FORT SUMNER FOR
STRONG WINDS AND LOW HUMIDITIES...

.CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED OVER NORTH
CENTRAL NEW MEXICO AS WELL AS THE CENTRAL MOUNTAIN CHAIN AND MUCH 
OF THE NORTHEAST AND EAST CENTRAL PLAINS THURSDAY AS THE
STRONGEST WINDS SHIFT NORTHWARD TOWARDS COLORADO. THE MAIN FOCUS AREA
WILL BE FOUND ACROSS PORTIONS OF THE NORTH CENTRAL
MOUNTAINS...INTERSTATE 25 CORRIDOR BETWEEN PECOS TO RATON AS WELL
AS THE INTERSTATE 40 CORRIDOR BETWEEN EDGEWOOD TO SANTA ROSA.

NMZ102>104-107-108-121400-
/O.EXP.KABQ.FW.W.0065.000000T0000Z-080612T0200Z/
/O.CON.KABQ.FW.A.0063.080612T1600Z-080613T0300Z/
NEW MEXICO FIRE WEATHER ZONE 102
NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
812 PM MDT WED JUN 11 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING...
...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING WHICH WAS IN EFFECT THIS EVENING HAS EXPIRED.
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO
OCCUR THURSDAY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

$$

NMZ101-105-106-109-120315-
/O.EXP.KABQ.FW.W.0065.000000T0000Z-080612T0200Z/
NEW MEXICO FIRE WEATHER ZONE 101
NORTHWEST PLATEAU/FARMINGTON BLM/ABZ-
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
812 PM MDT WED JUN 11 2008

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 


$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Jun 10, 2:57 PM MDT, 3 minutes earlier.

Area forecast discussion, Jun 10, 2:57 PM MDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
257 PM MDT TUE JUN 10 2008

.DISCUSSION...
WATCHING E PLAINS REGION CLOSELY DUE TO A VERY FEW CELLS
STRUGGLING TO HOLD ONTO LIFE ONCE THEY DO FORM. THIS IS
OCCURRING...AS OF THIS WRITING...NEAR AND JUST W OF PECOS VALLEY.
BUT THE ENVIRONMENT SINCE NOON HAS BEEN MIXING MORE AND MORE AND
WINDS HAVE BEEN SLOWLY VEERING FROM S AND SE TO SSW AND
SW...INTRODUCING EVEN DRIER LOW LEVEL AIR INTO THE MIX AND
LESSENING THE POTENTIAL OF SIGNIFICANT STORM RELATIVE INFLOW TO
ANY STORMS THAT DO MANAGE TO FIRE. TWO TO THREE CELLS HAVE FLARED
UP JUST BEFORE THIS PRODUCT ISSUANCE SO WILL INTRODUCE LOW POPS TO
AREA NEAR AND E OF ROUGHLY A TUCUMCARI TO DUNKEN LINE FOR THIS
EVENING. AFTER THIS IT LOOKS DRY THROUGH AT LEAST FRI. WILL KEEP
THE LOW POPS IN THE E AS INHERITED. BIGGEST STORY WILL LIKELY BE
THE INCREASED WINDS FOR WED AND WIND ADVISORIES PLUS RED FLAG
WARNINGS ALREADY OUT FOR WED AND CONTINUING FOR AWHILE INTO THIS
EVENING...DETAILS BELOW AND IN THE RESPECTIVE PRODUCTS.

&&

.AVIATION...
BROAD VFR CIGS AND VIZ ACROSS NORTH AND CENTRAL NEW MEXICO THROUGH
NEXT 24 HOURS. SOME LOW CLOUD INCURSION POSSIBLE ALONG INTERSTATE 40
CORRIDOR POKING WESTWARD FROM TEXAS LINE...BUT NOT EXPECTING MVFR OR
IFR CIGS AS FAR EAST AS KTCC. TAF AT KTCC WRITTEN WITH SCT015
PLACEHOLDER FOR ANY SCRAPS OF LOW CLOUD BTWN 11Z AND 15Z. DEEPENING
LOW PRESSURE OVER EASTERN NEW MEXICO AS LARGE WEATHER SYSTEM WITH
STRONG WINDS ALOFT APPROACHES THE FOUR CORNERS WILL RESULT IN EARLY
START AND LATE ENDING TO STRONG SOUTHWEST WINDS ACROSS THE
STATE...WITH GUSTS REACHING 55 MPH EAST OF THE CENTRAL MOUNTAINS AND
OVER THE NORTHEAST PLAINS.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. SHY

&&

.FIRE WEATHER...
ONGOING RED FLAG CONDITIONS THIS AFTERNOON CONTINUING EARLY THIS
EVENING BEFORE VERY MODEST HUMIDITY RECOVERY ABOVE 15 PCT SHUTS THIS
ONE DOWN. WITH POOR HUMIDITY RECOVERY...WIDESPREAD WIND SPEED
INCREASE ON WEDNESDAY AS LOW PRESSURE DEEPENS OVER EASTERN NEW
MEXICO AND RAPID WIND SPEED INCREASES ALOFT IN ADVANCE OF TROUGH
SWEEPING TOWARD THE FOUR CORNERS...FIRE WX WATCH WILL GO UP TO RED
FLAG WARNING FOR WEDNESDAY FOR ALL NORTH AND CENTRAL NEW MEXICO
ZONES. COLD FRONT SWEEPING FROM NORTHWEST TO SOUTHEAST WILL PROVIDE
WIND DIRECTIONAL SHIFT TO WEST AND NORTHWEST AS WELL AS LOCAL BOOST
IN WIND SPEEDS AND GUSTS AS THE FRONT MOVES THROUGH DURING THE DAY
ON WEDNESDAY. ANOTHER ROUND OF GUSTY WINDS IN THE FORECAST FOR
THURSDAY FOR THE NORTHEAST HIGHLANDS AND PLAINS...THE EASTERN
PLAINS...AND PORTIONS OF THE CENTRAL MOUNTAIN CHAIN...COMBINED WITH
LOW HUMIDITIES WILL FORM BASIS FOR FIRE WEATHER WATCH STARTING LATE
MORNING AND ENDING MID EVENING. RIDGE BUILDING IN FOR THE WEEKEND
WILL EASE TEMPERATURES UPWARD...CONTINUE DRY CONDITIONS...AND EASE
ON WIND SPEEDS HEADING INTO THE WEEKEND. DRY LINE OVER TEXAS
PANHANDLE WILL SLOSH WESTWARD DURING THE WEEKEND AND SUPPORT SOME
ISOLATED AFTERNOON THUNDERSTORMS OVER THE EASTERN THIRD OF THE STATE
AND CLOSE TO THE TEXAS BORDER.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  53  82  44  80 /   0   0   0   0
GALLUP..........................  47  82  38  79 /   0   0   0   0
GRANTS..........................  47  86  40  83 /   0   0   0   0
GLENWOOD........................  51  92  46  89 /   0   0   0   0
CHAMA...........................  40  68  33  68 /   0   0   0   0
LOS ALAMOS......................  51  82  43  75 /   0   0   0   0
RED RIVER.......................  40  67  31  64 /   0   0   0   0
TAOS............................  47  82  42  77 /   0   0   0   0
SANTA FE........................  52  83  46  78 /   0   0   0   0
SANTA FE AIRPORT................  53  87  47  80 /   0   0   0   0
ESPANOLA........................  49  89  44  84 /   0   0   0   0
ALBUQUERQUE HEIGHTS.............  64  91  60  85 /   0   0   0   0
ALBUQUERQUE VALLEY..............  57  92  53  86 /   0   0   0   0
ALBUQUERQUE FOOTHILLS...........  61  89  54  85 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  62  91  57  92 /   0   0   0   0
SOCORRO.........................  61  93  56  89 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  54  83  50  81 /   0   0   0   0
MORIARTY/ESTANCIA...............  52  85  46  82 /   0   0   0   0
CARRIZOZO.......................  61  95  58  92 /   0   0   0   0
RUIDOSO.........................  57  88  56  84 /   0   0   0   0
RATON...........................  52  87  44  77 /   5   5   5   5
LAS VEGAS.......................  53  86  48  78 /   0   0   0   0
ROY.............................  57  88  51  78 /   5   5   5   5
CLAYTON.........................  61  92  53  81 /   5   5   5   5
SANTA ROSA......................  60  96  54  90 /   5   0   0   0
TUCUMCARI.......................  67 100  59  91 /  10   5   5   5
FORT SUMNER.....................  66  96  60  92 /  10   5   5   5
CLOVIS..........................  65 100  60  92 /  10   5   5   5
PORTALES........................  65 100  60  95 /  10   5   5   5
ROSWELL.........................  67 105  65 100 /  10   5   5   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 10 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES...NMZ101>109.

RED FLAG WARNING FROM 10 AM TO 10 PM MDT WEDNESDAY FOR THE
FOLLOWING ZONES...NMZ101>109.

WIND ADVISORY FROM 10 AM TO 8 PM MDT WEDNESDAY FOR THE FOLLOWING
ZONES...NMZ002>007-009>013-016>018-021.

WIND ADVISORY UNTIL 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...
NMZ002-004>008-010>013.

FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY EVENING
FOR THE FOLLOWING ZONES...NMZ103-104-107-108.

&&

43/SHY
Hazardous weather outlook, Jun 10, 12:13 PM MDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1213 PM MDT TUE JUN 10 2008

NMZ001>021-026-111200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
1213 PM MDT TUE JUN 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A RED FLAG WARNING IS IN EFFECT UNTIL 10 PM MDT FOR ALL OF NORTH
AND CENTRAL NEW MEXICO WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS
WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. A WIND ADVISORY IS
IN EFFECT UNTIL 8 PM MDT...AND NOW INCLUDES THE NORTHWEST
MOUNTAINS...GUADALUPE...EASTERN SAN MIGUEL...AND QUAY COUNTIES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A FIRE WEATHER WATCH IS IN EFFECT FROM 10 AM TO 10 PM MDT FOR ALL
OF NORTH AND CENTRAL NEW MEXICO ON WEDNESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED ON THURSDAY AND FRIDAY.

FOR SATURDAY THROUGH MONDAY...THE PROBABILITY FOR WIDESPREAD HAZARDOUS
WEATHER IS LOW. HOWEVER...THUNDERSTORMS MAY DEVELOP IN THE AFTERNOON
OVER THE NORTHEAST...EAST CENTRAL AND SOUTHEAST PLAINS...WITH
STRONGEST STORMS PRODUCING GUSTY WINDS AND POSSIBLE HAIL.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT MEASURED SIGNIFICANT WIND
SPEEDS AND WILDFIRE OUTBREAKS FOR THE REMAINDER OF THIS AFTERNOON
AND AGAIN ON WEDNESDAY.

SHY

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 3:00 PM MDTFire Weather WatchABQHarding, San Miguel, Union37 hr
Jun 10, 3:00 PM MDTWind AdvisoryABQ29 hr
Jun 10, 3:26 PM MDTSevere Thunderstorm WarningABQDe Baca34 min
Jun 10, 4:00 PM MDTSevere Thunderstorm WarningABQDe Baca, Roosevelt45 min
Jun 10, 5:35 PM MDTSevere Thunderstorm WarningABQChaves, Roosevelt35 min

Nearby

Red Flag Warnings in New Mexico, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.